# SDR A6WA2016071944127

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 33,361 hours, 31,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN FROM OUTSIDE.  LUBRICATED PAX DOOR PER 15-053. OPS CHECKED GOOD.
